# SDR MASA01066

- Difficulty date: January 14, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6019 - COS-PHX - DURING PRE-FLIGHT, PILOT FOUND LOWER EMERGENCY EXIT SIGN OUT.  MAINTENANCE REPAIRED A BROKEN WIRE BEHIND THE SIGN.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
